100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 250mg + Phenylephrine 5mg + Sodium Citrate 60mg
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 250mg + Phenylephrine 5mg + Sodium Citrate 60mg (same for both)
You Searched
Wikoryl DS Syrup Orange 60ml
Wikoryl DS Syrup Orange 60ml
₹100.2
Our Recommendation
Flucold DS Suspension 60ml
372+ Customers trust this
WHO GMP Certified
Assured by
Flucold DS Suspension 60ml
Assured by
372+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.